Social insurance and taxation under sequential majority voting and utilitarian regimes
S. Aiyagari and
Dan Peled ()
Journal of Economic Dynamics and Control, 1995, vol. 19, issue 8, 1511-1528
Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1889(94)00840-E
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Social insurance and taxation under sequential majority voting and utilitarian regimes (1995) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:19:y:1995:i:8:p:1511-1528
Access Statistics for this article
Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok
More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Catherine Liu ().